# SDR AALA2020071869005

- Difficulty date: July 16, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 58,189 hours, 33,811 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900000
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - SEAT MOUNTED EMERGENCY LIGHTS INOP, ROWS 24ABC AND 25ABC.  REMOVED AND REPLACED EMERGENCY HARNESS PER AMM 33-51-00, OPERATIONAL CHECK GOOD.
